2019
Том 71
№ 4

All Issues

Leonchik E. Yu.

Articles: 2
Brief Communications (Russian)

On an estimate for the rearrangement of a function from the Muckenhoupt class $A_1$

Leonchik E. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 8. - pp. 1145–1148

We obtain an exact estimate for a nonincreasing uniform rearrangement of a function of two variables from the Muckenhoupt class $A_1$.

Brief Communications (Russian)

On One Inequality in Approximation Theory

Leonchik E. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 11. - pp. 1580-1585

We investigate one inequality in approximation theory and obtain necessary and sufficient conditions for the validity of this inequality. We present several examples demonstrating that the results obtained are unimprovable.